bibtype J - Journal Article
ARLID 0409238
utime 20240103182055.8
mtime 20060210235959.9
title (primary) (eng) Choquet-like integrals
serial
ARLID cav_un_epca*0257017
ISSN 0022-247X
title Journal of Mathematical Analysis and Applications
volume_id 194
page_num 477-488
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12B
cas_special
project
project_id A1075503
agency GA AV
country CZ
department E
permalink http://hdl.handle.net/11104/0129339
ID_orig UTIA-B 950234
arlyear 1995
mrcbU63 cav_un_epca*0257017 Journal of Mathematical Analysis and Applications 0022-247X 1096-0813 Roč. 194 - 1995 477 488 Elsevier